MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SAFETYGLIDE; SYRINGE, ANTISTICK

BD MEDICAL - DIABETES CARE BD SAFETYGLIDE; SYRINGE, ANTISTICK
Catalog Number 305945
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd safetyglide safety mechanism broke.The following information was provided by the initial reporter: "the entire safety device slide up and off the syringe when the nurse deployed it.I wanted to bring it to your attention in case there has been any other incidents.Staff may not report it if it occurs when there is no negative consequence.The rn discarded it but showed the charge nurse prior to doing so.Charge nurse verified her account.".
 
Additional Manufacturer Narrative
H.3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: one photo was received verifying the customer's complaint of safety mechanism breaking off.The photo clearly presents the issue at hand but without further information like a physical sample for further investigation, the root cause remains unknown.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
 
Event or Problem Description
Photo received.

Brand Name
BD SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18671080
Report Number1920898-2024-00043
Device Sequence Number7194770
Product Code MEG
UDI-Device Identifier30382903059455
UDI-Public(01)30382903059455
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305945
Device Lot Number3255371M
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown